# SDR REXA2013081401586

- Difficulty date: August 14, 2013
- Submitted: August 15, 2013
- Operation: Air carrier
- Aircraft: N825AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8025
- Aircraft time: 18,344 hours, 15,820 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Worn
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL STEERING FEELS LIKE IT HAS EXCESSIVE PLAY WHEN STEERING WITH RUDDER PEDALS. WHEN USING TILLER, FROM CENTER THE RESPONSE LAGS THEN FEELS LIKE IT OVER REACTS AND TRIES TO MAKE UP FOR INITAL LAG.  PERFORMED CHECK OF NOSE WHEEL STEERING FEEDBACK IAW AMM 32-51-20.  ALSO, PERFORMED TAXI CHECKS. NO DEFECTS FOUND IN STEERING SYSTEM.  NOTED BOTH NOSE TIRES WORN AND REPLACED IAW AMM 32-42-01.  REF CONT CARDS FOR DETAILS.
